Eye bags after filler? (Photos)

I had juvederm injected into my tear troughs 10 days ago, I had quite a bad black eye which is almost gone now, it still feels a little tender but my main concern is that now when you look down at me it looks like I have bags under my eyes, they are soft and pillow like so I'm unsure if they are from the filler or just swelling. They are hard to photograph but are easily seen by eye

Doctor Answers 4

Juvederm

This is a very sensitive area and swelling can persist.  It is best to allow two weeks after your treatment before assessing your final result.  After that time if you are still unhappy return to your injector for an evaluation.  Hyaluronidase can be injected if needed to dissolve the product.


Houston Plastic Surgeon
5.0 out of 5 stars 29 reviews

Eye fillers and Tear Trough

Juvederm is too thick a filler for the delicate under eye area. I prefer Restylane, Belotero, of Volbella for this area.  I see too many problems with overfilling in this area. You most likely will need Vitrase to have this area dissolved.  Please consult an expert.  Best, Dr. Green

Eye bags with Juvederm - expected

This is not the filler for this area. This will always look abnormal and needs hyaluronidase. Bruising can be avoided using cannulas. This is an area that an expert needs to fill. Too many problems on Realself with injections in this area. See link. I use Restylane for this.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

A Swelling Solution-Dissolve if unhappy, try Voluma or Belotero

I am not a fan of Juvederm to the tear trough area as it causes more swelling than other fillers and if you are unhappy you can reverse with hyaluronidase. I use Voluma and Belotero the most. I suggest to consult with an expert in facial contouring and for future treatments use a different filler. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.